Last reply 6 months ago
Lemtrada dizziness/light headed

Hi
I am 1 week post lemtrada and have felt a huge increase in dizziness/light headed during and since the infusion.
I was wondering if anyone had the same experience since Lemtrada and how long it last.
Any comments would be gratefully received.
Regards
Mark

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
6 months ago

Hi @mark76 and welcome.

Your body has just taken a massive hit of medication, so be patient with yourself.

Just make sure you maintain your water intake, to help flush your system.


mark76
6 months ago

Hi Stumbler
3 litres a day at the moment. Would love to know if there is a light at the end of the dizzy tunnel though.
Regards
Mark76


lilbird
6 months ago

Hi @mark76 I definitely felt dizzier after Lem but just took it to be part of the generally wiped out feeling that I experienced post treatment. This gradually faded over a couple of weeks as I rested up & started to regain my strength so hopefully the same will be true for you 😊


mark76
6 months ago

Hi Lilbird
Thank you for commenting. It’s nice to hear that.
All my friends and medical people have said the same but unless someone has actually gone through it I always have a little bit of doubt.
I hope you’re well and feeling stronger.
Good luck.
Regards
Mark

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.